# SDR DL76G061006

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 65,724 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R2/L2 DOOR ARE INOP.  REPLACED BATTERY PACK.  OP CKS GOOD.
